Randomized estimation of the Fourier coefficients of the expansion of a function in $L_2$
Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1301-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_6_a3,
author = {A. I. Koryakin},
title = {Randomized estimation of the {Fourier} coefficients of the expansion of a function in $L_2$},
journal = {Doklady Akademii Nauk},
pages = {1301--1305},
year = {1980},
volume = {251},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a3/}
}
A. I. Koryakin. Randomized estimation of the Fourier coefficients of the expansion of a function in $L_2$. Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1301-1305. http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a3/